# SDR ASAA2016031515942

- Difficulty date: March 15, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 8,692 hours, 2,830 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT "OVERHEAT" LIGHT ILLUMINATES STEADY WHEN SELECTED ON. ACFT GROUNDED. VERIFIED DISCREPANCY, INSPECTED AND FOUND LT FWD CB OPEN AT P6-4 PANEL. OPENED PANEL AND INSPECTED WIRING, NO FAULTS FOUND. CLOSED PANEL AND CLOSED CB, REF AMM 20-60-01.  PERFORMED LT FWD WINDOW OPS TEST, REF AMM 30-41-00. SYSTEM CHECKS NORMAL.
